# SDR SWAA2018073123902

- Difficulty date: July 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 64,824 hours, 37,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5600
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT DIM.  RELAMPED LIGHT IAW AMM.
